# SDR AWXA960571

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7824 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STRINGER 26L, BS 907.  REMOVED, FABRICATED AND INSTALLED PRODUCTION SPLICE AT BS 907, STRINGER 26L AND REPLACED STRINGER 26L FROM BS 910 TO 937.  ALL IAW, SRM 53-10-3.  (M)
